The Cauchy problem for a singularly perturbed integro-differential equation with a nonstable spectrum
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1606-1611
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a19,
author = {L. I. Novakovskaya},
title = {The {Cauchy} problem for a singularly perturbed integro-differential equation with a nonstable spectrum},
journal = {Differencialʹnye uravneni\^a},
pages = {1606--1611},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a19/}
}
TY - JOUR AU - L. I. Novakovskaya TI - The Cauchy problem for a singularly perturbed integro-differential equation with a nonstable spectrum JO - Differencialʹnye uravneniâ PY - 1989 SP - 1606 EP - 1611 VL - 25 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_9_a19/ LA - ru ID - DE_1989_25_9_a19 ER -
L. I. Novakovskaya. The Cauchy problem for a singularly perturbed integro-differential equation with a nonstable spectrum. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1606-1611. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a19/